# SDR DL738050667

- Difficulty date: October 28, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 16,819 hours, 7,403 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Loose
- Location: Psu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING PUSHBACK AFT FLT ATTENDANT REPORTED THE AFT GALLEY (PORT SIDE) NO SMOKE/SEAT BELT SIGN HANGING OUT OF SOCKET.  WHEN PUTTING SIGN BACK IN THE WIRING STARTED SPARKING, WITH SMELL OF SPARKING.  DROPPED ALL ELEC OFF LINE, RETURN TO GATE AREA.  FOUND C/B POPPED.  AFT GALLEY LEFT FASTEN SEAT BELT TERMINAL INTERFERING WITH FRAME OF GALLEY OPENING.  REPOSITIONED       TERMINAL.  RELAMPED, ALL LIGHTS CHECK GOOD.
